# SDR ASAA2023041842919

- Difficulty date: April 18, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,406 hours, 16,588 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 9674D
- Condition: Faulty
- Location: E/E Rack E4-2
- Part time: 55,433 hours, 16,602 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 WINDOW OVHT LIGHT CAME ON DURING CLIMB. FOLLOWED QRH, LIGHT CAME BACK ON, NOTED AFTER LANDING, WINDOW HEAT PWR CB POPPED. GROUNDED - YES. REMOVED AND REPLACED M322 WHCU LEFT SIDE, OPS NML REF B737-800 AMM 30-41-11-400-801. ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM TEST, OPS NML REF AMM 30-41-11-710-801.
